# SDR DALA1315780683

- Difficulty date: May 11, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Corroded
- Location: Bs 440 - 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR FUSELAGE SKIN SURFACE BETWEEN BS 440 - 600, S26L-28R.   ACCOMPLISHED REPAIR IAW SRM 53-00-01.
